Repositionnement orthodontique d'une dent surnuméraire incluse.

Translated title of the contribution: Orthodontic repositioning of an impacted supernumerary tooth

N. Brezniak, Z. Meidan, M. Lieberman

Research output: Contribution to journalArticlepeer-review

Translated title of the contributionOrthodontic repositioning of an impacted supernumerary tooth
Original languageFrench
Pages (from-to)361-364
Number of pages4
JournalClinic odontologia : la revue de l"omnipraticien
Volume11
Issue number5
StatePublished - Oct 1990

Cite this